MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 84" SAFESET RESERVOIR, 2 NEEDLELESS VAL; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 84" SAFESET RESERVOIR, 2 NEEDLELESS VAL; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42800-37
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a transpac¿ it trifurcated monitoring kit, 84" safeset reservoir, 2 needleless valves, 3ml flush devices, macro drip pole mount.The reporter stated when using device they were unable to remove the monitoring cord and it breaks off when they push the small clip down.There was unknown patient involvement and no report of patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation, however has not been received.
 
Additional Manufacturer Narrative
The complaint of difficulty to remove/open on the 42800-37 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) for lot 13490298 was reviewed and no non conformities were found that would have led to the reported complaint.

Brand Name
TRANSPAC¿ IT TRIFURCATED MONITORING KIT, 84" SAFESET RESERVOIR, 2 NEEDLELESS VAL
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16743937
Report Number9617594-2023-00140
Device Sequence Number6445692
Product Code DRS
UDI-Device Identifier00887709098091
UDI-Public(01)00887709098091(17)251201(10)13490298
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model Number42800-37
Device Catalogue Number42800-37
Device Lot Number13490298
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown